# SDR AALA20101110LAX01

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 33,605 hours, 15,574 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT SAN-DFW.  CREW REPORTED RIGHT PACK FAILED AND LEFT PACK WAS ALREADY ON PLACARD.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT AIR CYCLE MACHINE COOLING DUCT.  SYSTEM GROUND CHECK NORMAL OPERATION.
